Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 67-74

Existence theorems for the implicit complementarity problem

1Département de Mathématiques, Collége Militaire Royal, Québec, St-Jean J0J 1R0, Canada
2Département de Mathématiques, Faculté des Sciences, Université de Namur, Rempart de la Vierge 8, Namur B-5000, Belgium

Received 20 August 1991; Revised 16 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some existence theorems for the general implicit complementarity problem in an infinite dimensional space are considered.